MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 5; HIP CEMENTLESS STEM
Model Number 01.18.175
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on (b)(6) 2020.Lot 177124: (b)(4) items manufactured and released on 5-sep-2018.Expiration date: 2023-01-25.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been already sold without any similar reported event.Visual inspection performed by r&d project manager scratches and signs of femoral extraction, signs of osteointergration on proximal stem.It is not possible to establish a certain root cause.
 
Event or Problem Description
Revision surgery performed after 1 year and 5 months after the primary due to tight pain.The stem was fixed, osteointegration on the metaphysical part and no osteointegration on the distal part.Now the stem was also implanted with a varus inclination and the distal tip was pushing against the cortical wall of the femur.The stem was a std size 5 and was fairly easily removed with the extraction set.It was installed cemented quadra-c and put some cerclage wire on the great trochanter and below the lesser trochanter.

Brand Name
AMISTEM-H PROXIMAL COATING STD STEM SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
CH  6874, CHE
MDR Report Key9920158
Report Number3005180920-2020-00215
Device Sequence Number17003083
Product Code LZO
UDI-Device Identifier07630030804403
UDI-Public07630030804403
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/25/2023
Device Model Number01.18.175
Device Catalogue Number01.18.175
Device Lot Number177124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight80